RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Menshchikova, Tat'yana Viktorovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:83
Abstract pages:1237
Full texts:271
References:101
Senior Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person65307
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. E. K. Petrov, I. V. Silkin, T. V. Menshchikova, E. V. Chulkov, “Cr-containing ferromagnetic film-topological insulator heterostructures as promising materials for the quantum anomalous Hall effect”, Pis'ma v Zh. Èksper. Teoret. Fiz., 109:2 (2019),  118–123  mathnet  elib; JETP Letters, 109:2 (2019), 121–125  isi  scopus
2017
2. M. M. Otrokov, T. V. Menshchikova, I. P. Rusinov, M. G. Vergniory, V. M. Kuznetsov, E. V. Chulkov, “Magnetic extension as an efficient method for realizing the quantum anomalous hall state in topological insulators”, Pis'ma v Zh. Èksper. Teoret. Fiz., 105:5 (2017),  275–281  mathnet  elib; JETP Letters, 105:5 (2017), 297–302  isi  scopus
2012
3. I. V. Silkin, T. V. Menshchikova, M. M. Otrokov, S. V. Eremeev, Yu. M. Koroteev, M. G. Vergniory, V. M. Kuznetsov, E. V. Chulkov, “Natural sulfur-containing minerals as topological insulators with a wide band gap”, Pis'ma v Zh. Èksper. Teoret. Fiz., 96:5 (2012),  352–356  mathnet  elib; JETP Letters, 96:5 (2012), 322–325  isi  elib  scopus
2011
4. T. V. Menshchikova, S. V. Eremeev, E. V. Chulkov, “On the origin of two-dimensional electron gas states at the surface of topological insulators”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:2 (2011),  110–115  mathnet; JETP Letters, 94:2 (2011), 106–111  isi  scopus
5. T. V. Menshchikova, S. V. Eremeev, Yu. M. Koroteev, V. M. Kuznetsov, E. V. Chulkov, “Ternary compounds based on binary topological insulators as an efficient way for modifying the Dirac cone”, Pis'ma v Zh. Èksper. Teoret. Fiz., 93:1 (2011),  18–23  mathnet; JETP Letters, 93:1 (2011), 15–20  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019